# SDR VNAA2015020200001

- Difficulty date: February 2, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 26,193 hours, 25,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, FLOORBEAM ANGLE CORRODED LBL 9 TO RBL 9.  INSTALLED NEW FORWARD ANGLE IAW 51-42-06-001-A01.
